On the Iterations of a Sequence of Strongly Quasi-Nonexpansive Mappings with Applications
作者: Hadi KhatibzadehVahid Mohebbi
作者单位: 1Department of Mathematics , University of Zanjan , Zanjan , Iran
刊名: Numerical Functional Analysis and Optimization, 2020, Vol.41 (3), pp.231-256
来源数据库: Taylor & Francis Journal
DOI: 10.1080/01630563.2019.1626419
关键词: Convex and pseudo-convex minimizationEquilibrium problemFixed point iterative methodsHalpern regularizationStrongly quasi-nonexpansive sequence of mappingsProximal point method
原始语种摘要: Abstract(#br)In this article, we study Δ-convergence of iterations for a sequence of strongly quasi-nonexpansive mappings as well as the strong convergence of the Halpern type regularization of them in Hadamard spaces. Then, we give some their applications to iterative methods, convex and pseudo-convex minimization (proximal point algorithm), fixed point theory and equilibrium problems. The results extend several new results in the literature and some of them seem new even in Hilbert spaces. One of our motivations is to unify some usual iterative methods in fixed point theory and proximal methods using the iterations generated by a sequence of strongly nonexpansive mappings.
全文获取路径: Taylor & Francis  (合作)

  • regularization 正则化
  • minimization 最小化
  • point 
  • convex 凸起的
  • pseudo 
  • iterative 迭代
  • convergence 汇合
  • sequence 次序
  • applications 应用程序
  • proximal 接近的